# SDR QMLA2017111617126

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N509CF
- Make and model: Agusta A109E
- Aircraft serial: 11061
- Aircraft time: 5,275 hours, 17,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1090330173
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRANSMISSION DECK FITTING CRACKED.
